Alexander M. Dukhovny

Articles in Scholarly Journals [Incomplete List]

  1. First passage processes in Queuing system MX/Gr/1 with service delay discipline
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 571–586, 1994
  2. On some queue length controlled stochastic processes
    Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 4, pp. 227–244, 1990
  3. Markov chains with quasitoeplitz transition matrix
    Journal of Applied Mathematics and Stochastic Analysis, vol. 2, no. 1, pp. 71–82, 1989
  4. Markov chains with quasitoeplitz transition matrix: first zero hitting
    Journal of Applied Mathematics and Stochastic Analysis, vol. 2, no. 3, pp. 205–216, 1989